# SDR 2000ZZZX156

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44882
- Make and model: Beech F90
- Aircraft serial: LA102
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 903640829
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE PASSENGER IN THE LEFT AFT SEAT NOTED SMOKE COMING FROM BEHIND THE WINDOW SHADE.  THE CREW SECURED THE LIGHTING SYSTEM BY SECURING THE CIRCUIT BREAKER.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INSPECTION, THE LIGHT BALLAST WAS FOUND MELTED.  THE BALLAST WAS REPLACED AND THE SYSTEM CHECKED GOOD.  INSPECTION OF ALL AIRCRAFT IN THE FLEET FOUND NO FURTHER PROBLEMS.  (X)
